# SDR CALA2020032700716

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,406 hours, 22,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR BEAM FWD FLANGE SPOT CORRODED AT RBL 43 STA 986 MKD DOT 60-106 REF AAR NR 99878075 PERFORMED REPAIR AT FLOOR BEAM BS986.5 RBL43 AS PER EC/RA 5321-01429 REV H. REF AAR NR 99878075 C/W INSPECTION
